Alert archive / Connecticut / Frost Advisories in 2010

Frost Advisory 3, NWS Boston/Norton, MA

April 23, 2010Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this frost advisory at Apr 23, 2010, 4:37 PM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 24, 2010, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 4:37 PM EDT (20:37 UTC)
In effect from
Apr 24, 2010, 3:00 AM EDT
Expired
Apr 24, 2010, 7:10 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 95 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WWUS71 KBOX 232037
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
437 PM EDT FRI APR 23 2010

...FROST CONDITIONS EXPECTED OVERNIGHT...

CTZ002>004-240445-
/O.NEW.KBOX.FR.Y.0003.100424T0700Z-100424T1200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC
437 PM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT. WITH THE 
CLEAR SKIES AND LIGHT WINDS...CONDITIONS WILL BE IDEAL FOR
RADIATIONAL COOLING ACROSS NORTHERN HARTFORD AS WELL AS MOST OF
TOLLAND AND WINDHAM COUNTIES. OVERNIGHT LOWS WILL FALL BACK TO 
THE LOWER TO MID 30S. TEMPERATURES WILL REBOUND AFTER SUNRISE ON
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
3 follow-up statements
607 
WWUS71 KBOX 240132
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
932 PM EDT FRI APR 23 2010

...FROST EXPECTED OVERNIGHT...

CTZ002>004-240945-
/O.CON.KBOX.FR.Y.0003.100424T0700Z-100424T1200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC
932 PM EDT FRI APR 23 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY. 

HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT. WITH THE
CLEAR SKIES AND LIGHT WINDS...CONDITIONS WILL BE IDEAL FOR
RADIATIONAL COOLING ACROSS NORTHERN HARTFORD AS WELL AS MOST OF
TOLLAND AND WINDHAM COUNTIES. OVERNIGHT LOWS WILL FALL BACK TO
THE LOWER TO MID 30S. THIS WILL LEAD TO WIDESPREAD FROST DEVELOPING
TOWARD DAYBREAK. TEMPERATURES WILL QUICKLY REBOUND AFTER SUNRISE ON
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FRANK/EVT
445 
WWUS71 KBOX 240744
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
344 AM EDT SAT APR 24 2010

...FROST EXPECTED VERY EARLY THIS MORNING...

CTZ002>004-241200-
/O.CON.KBOX.FR.Y.0003.000000T0000Z-100424T1200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC
344 AM EDT SAT APR 24 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LOW TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MID 30S ACROSS THE
NORMALLY COLDER OUTLYING LOCATIONS OF NORTHERN CONNECTICUT. THIS WILL
LEAD TO AREAS OF FROST DEVELOPING. TEMPERATURES WILL QUICKLY REBOUND
SHORTLY AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
016 
WWUS71 KBOX 241110
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
710 AM EDT SAT APR 24 2010

CTZ002>004-241215-
/O.CAN.KBOX.FR.Y.0003.000000T0000Z-100424T1200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC
710 AM EDT SAT APR 24 2010

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE FROST
ADVISORY FOR NORTH CENTRAL AND NORTHEAST CONNECTICUT.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Apr 23, 2:50 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 23, 2:50 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
250 PM EDT FRI APR 23 2010

.SYNOPSIS...
PATCHY FAIR WEATHER CLOUDS WILL DOT THE SKY THROUGH THIS EVENING...
WITH MORE CLOUDS AND EVEN A FEW SPRINKLES ALONG THE MASSACHUSETTS
EAST COAST. SKIES WILL CLEAR OVERNIGHT...WITH DRY AND SEASONABLE
WEATHER ON SATURDAY. COOL AND OCCASIONALLY WET WEATHER IS FORECAST
SUNDAY INTO EARLY NEXT WEEK AS A SERIES OF LOW PRES SYSTEMS MOVE E
OF FROM THE LOWER GREAT LAKES JUST TO THE S OF NEW ENGLAND. A
POTENTIALLY SIGNIFICANT PERIOD OF ABOVE NORMAL TEMPERATURES BEGINS
LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STILL ENOUGH LOW LEVEL MOISTURE...ALONG WITH RATHER STEEP LAPSE
RATES /STILL -25C AT 500 HPA ON THE 12Z KCHH SOUNDING/ TO CAUSE
DIURNAL CLOUDS TO FORM ACROSS CENTRAL AND E MA/RI/S NH AROUND THE
WESTERN PERIPHERY OF THE UPPER LOW WELL E OF THE REGION. A BAND OF
SHOWERS HAS ALSO DEVELOPED IN THE NW FLOW ACROSS SE NH/NE MA AND
WORKING DOWN THE COAST. EVEN SAW A FEW RAINDROPS ON THE WINDSHIELD
NEAR THE OFFICE.

HAVE UPDATED THE GRIDS AND ZONES TO TAKE INTO ACCOUNT CURRENT
CONDITIONS AS WELL AS MORE CLOUDINESS A BIT FURTHER INLAND THAN
PREVIOUSLY THOUGHT. USED A COMBINATION OF CURRENT RADAR TRENDS AND
THE RUC13 MODEL WITH SOME EXTRAPOLATION TO DEVELOP THIS AFTERNOONS
GRIDS AND ZONES.

HAD ALREADY UPDATED TEMPS...WHICH ARE RUNNING A LITTLE WARMER ACROSS
THE CT VALLEY AND MOST OF N CT...WHERE THE MOST SUN IS OCCURRING...
WHILE A BIT COOLER RIGHT ALONG THE COAST. STILL A PRETTY GOOD N-NW
GRADIENT WITH SPEEDS IN THE 10-15 KT RANGE. SOME BRIEF GUSTS UP TO
30 MPH WERE REPORTED ACROSS W MA/N CT AND EVEN ON NANTUCKET WHERE
THE SUN DID BREAK OUT FOR A LITTLE WHILE.

DO EXPECT THE SHOWERS TO DIMINISH BY EARLY EVENING. THE CLOUDS WILL
ALSO START TO MELT AWAY AS WE APPROACH SUNSET.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
TONIGHT...
CLOUDS WILL LINGER ALONG THE EAST COAST THROUGH AROUND MIDNIGHT...
THEN WILL PUSH SLOWLY E AND DISSIPATE. OTHERWISE...EXPECT MOSTLY
CLEAR SKIES. DIMINISHING WIND WILL LEAD TO AN IDEAL NIGHT OF
RADIATIONAL COOLING. LOW TEMPERATURES SHOULD TUMBLE INTO THE UPPER
20S ACROSS SOUTHWEST NH/NORTHWEST MA...TO THE MID 40S ACROSS THE
URBAN HEAT ISLAND OF BOSTON.  PORTIONS OF CONNECTICUT...RHODE ISLAND
AND SOUTHEAST MA MAY NEED A FROST ADVISORY WITH LOWS IN THE MID 30S
SINCE THE GROWING SEASON HAS OFFICIALLY STARTED.  HOWEVER...WILL LET
THE NEXT SHIFT HANDLE WHERE THEY WOULD LIKE TO PLACE THE ADVISORY.

SATURDAY...
MOSTLY SUNNY SKIES WILL BRING A BEAUTIFUL START TO THE WEEKEND.  THE
DRY AIRMASS WILL WARMUP QUICKLY WITH THE STRONG APRIL SUN ANGLE.
HIGHS SHOULD REACH INTO THE UPPER 60S...TO AROUND 70. SEA BREEZES
WILL LIKELY KICK IN ACROSS THE IMMEDIATE EASTERN MA COAST BY
AFTERNOON AND HIGH TEMPERATURES IN THIS REGION MAY BE REACHED AROUND
OR BEFORE NOON...WITH FALLING TEMPERATURES THEREAFTER.  IT WILL ALSO
BE COOLER ACROSS THE CAPE/ISLANDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
12Z/22 AND 00Z/23 46 MEMBER NAEFS CYCLES /GFS GGEM COMBINED
ENSEMBLES/ WERE MESHED WITH THE 00Z/23 OP MODELS AND WEIGHTED TWD
THE 12Z/22 AND 00Z/23 ECMWF.

TEMPS ARE 00Z/23 GFS MOS GUIDANCE MODIFIED WITH THE COOLER 00Z/23 NAM
GGEM AND ECMWF 2M TEMPS SUN-WED AND THEREAFTER THE ECMWF MODIFIED THE
COOL AFTN GFS TEMPS UPWARD SUBSTANTIALLY AND I THINK CORRECTLY...
BARRING AFTN COASTAL SEABREEZES.

WIND IS 00Z/23 GFS MOS WIND...EXCEPT 50 50 BLENDED NAM/GFS 01Z SUN-
12Z MON.

SKY IS 00Z/23 GFS MOSGUIDE BLENDED WITH THE PREV 4 PM THURSDAY 4/22
KBOX FCST. ADDED 25 PCT SKY COVER TUE NIGHT AND WED PER 00Z/23 ECMWF.

FOG...DID NOT GET A CHC TO RUN THE FOGGER TOOL FOR NEXT THU AND
ELECTED NOT TO RUN IT THIS SUN-TUE WHEN ITS CLOUDY AND COOL WITH
MOSTLY NE BL WIND FLOW.

GUSTS DERIVED FROM THE NAM MXG HTS AND GUST TOOL 01Z SUN-12Z MON AND
THEREAFTER THE GFS. GUSTS LOOKED A LITTLE HIGH AND TRIMMED THEM
SOMEWHAT SUNDAY AND MONDAY OVER THE LAND.

THE DAILIES BELOW...

SAT NIGHT...
INCREASING CLOUDS FROM SOUTHWEST TO NORTHEAST IN DEVELOPING WARM AIR
ADVECTION PATTERN. CHANCE OF RAIN TOWARD MORNING ACROSS THE
SOUTHWEST HALF OF THE FCST AREA.

SUN AND SUN NIGHT...CONSIDERABLE MODEL DISPARITY THE NORTHERN EXTENT
OF THE HEAVIER RAIN SHIELD. SUNDAY COULD STILL TURN OUT DECENT FOR NE
MASS AND S NH AND EVEN CAPE COD? THIS FCST WAS A COMPROMISE OF THE
21Z/22 SREF POPS BLENDED WITH THE PREVIOUS THU AFTN KBOX FCST. THE
03Z/23 SREF PROBS ARE EVEN HIGHER. BOTTOM LINE WE'VE EXPANDED THE
LIKELY POPS TO BOTH SUN AND SUN NIGHT AS A WAVE OF LOW PRES MOVES S
OF NEW ENGLAND. BEST CHC FOR A DAMP DAY IS CT.

MON...MAYBE A BREAK IN THE COOL SHOWERY RAINS FOR A PORTION OF THE
DAY?

MON NIGHT INTO TUE...SHOULD BE A GOOD SWATH OF CHILLY RAIN AS THE
FINAL PRIMARY LOW CENTER TRANSFER TO THE SE OF CAPE COD WITH A
POSSIBLE NE GALE FOR A WHILE TUE MORNING IN CAA. 00Z GEFS POPS AND
00Z/23 GEFS MEAN QPF RECOMMEND HIGH POPS. UKMET HAS A SOMEWHAT
DIFFERING SOLN.

WED...DRYING OUT NW BL FLOW WITH POSSIBLE COLD CORE ALOFT GENERATED
LEFTOVER SCT SHOWERS...BUT PROSPECTS ARE FOR IMPROVING CONDITIONS.
FROST ADVY POTENTIAL AS OUTLINED IN THE HWO AND JUST PAINTED IT
PATCHY FROST POSSIBLE.  MODERATE CONFIDENCE IN FROST ADVY POTENTIAL.

THU AND FRI...THE BEGINNING OF WHAT MAY BE ANOTHER PROLONGED PERIOD
OF CALENDAR DAY ABV NORMAL TEMPS AS LOW PRES AND A FRONTAL SYSTEM
SEEM TO SET UP E-W ALONG THE CANADIAN BORDER WITH INCREASINGLY WARM
WLY BREEZES. NO CHANGES TO THE 4PM THURSDAY KBOX FCST
POPS...ESSENTIALLY DRY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THROUGH THIS EVENING...MAINLY VFR CIGS AOA 4500 FEET ACROSS S
NH/CENTRAL...RI AND E MA INTO THIS EVENING...THEN WILL SLOWLY
DISSIPATE. ELSEWHERE VFR CLR.

AT KBOS...EXPECT CIGS AOA 5000 FEET. SCT SHOWERS JUST E OF THE
AIRPORT WILL DISSIPATE LATE IN THE DAY.

TONIGHT...HIGH CONFIDENCE OF VFR CONDITIONS. CLOUDS MAY LINGER ALONG
THE E COAST THROUGH MIDNIGHT...THEN WILL PUSH E AND DISSIPATE.

SATURDAY...VFR CLEAR EXPECTED. SEA BREEZES WILL LIKELY KICK IN AT
LOGAN AIRPORT DURING THE AFTERNOON.

OUTLOOK...SATURDAY NIGHT THROUGH WEDNESDAY...

SATURDAY NIGHT...HIGH CONFIDENCE VFR CIGS MOST OF THE NIGHT. MID LVL
CLOUD DECK ABV 6000 FT MAY YIELD MEASURABLE RAIN CT BY DAWN SUNDAY.

SUNDAY...VFR DEGRADING TO IFR OR MVFR CONDS IN PERIODS OF SHOWERY
RAINS ESP AFTN OR NIGHT.  BEST CHC VFR CONTG THROUGHOUT IS KMHT.
CONFIDENCE ON SCENARIO IS AVG.

MON AND TUE...
MVFR OR IFR CIGS IN RAIN. OVERALL ABOVE AVG CONFIDENCE S OF THE MASS
PIKE AND AVG OR BELOW AVG N OF THE PIKE. NE WIND GUSTS 23-33 KTS ESP
MON NIGHT OR TUE.

WED OUTLOOK....VFR.

&&

.MARINE...
THIS AFTERNOON...N-NW GRADIENT REMAINED IN PLACE THROUGH MOST OF THE
DAY BUT GUSTY CONDITIONS DID NOT DEVELOP DUE TO RATHER STABLE LOWER
LAYER NEAR THE OCEAN SURFACE. DID NOTE A FEW GUSTS CLOSE TO 20 KTS
BUT THAT IS IT.

TONIGHT AND SATURDAY...A WEAK RIDGE OF HIGH PRESSURE WILL BUILD OVER
THE WATERS.  THIS SHOULD KEEP WINDS AND SEAS BELOW SCA THRESHOLDS.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SAT NIGHT...
TRANQUIL BOATING WEATHER WITH HIGH PRES OVER THE WATERS.

SUN...
WARM FRONT APPROACHES FROM THE SOUTH WITH WEAK WAVE OF LOW PRES
TRACKING NEAR 40N/70W. PERIOD OF RAIN POSSIBLE ESPECIALLY RI WATERS.

MON...
SCA IN THE OPEN WATERS IN LEFTOVER ELY FETCH OF DEPARTING FIRST WAVE
OF LOW PRES.

TUE...
ANOTHER LOW PRES CENTER TO EVOLVE NEAR CAPE COD WITH A LOW PROB OF
GALES.

&&

.FIRE WEATHER...
WHILE RELATIVE HUMIDITIES DID FALL TO BETWEEN 20 AND 30 PERCENT WELL
INLAND...N-NW WINDS ONLY BRIEFLY PICKED UP...WITH A GUST TO 23 KT AT
KIJD AND 22 KT AT KORE AT 15Z. MORE CLOUDS DEVELOPED ACROSS CENTRAL
AND EASTERN AREAS...WHICH HELPED KEEP RH VALUES A BIT HIGHER CLOSER
TO THE COAST. THOUGH BORDERLINE TO ISSUE RED FLAG WARNINGS...WE
CONSULTED WITH THE FIRE WEATHER OFFICIALS FROM CT/MA AND NH AND
DECIDED NOT TO GO WITH THIS. FEEL THIS WOULD HAVE ONLY LASTED A FEW
HOURS THIS AFTERNOON. THERE IS STILL AN ELEVATED FIRE SPREAD
POTENTIAL ACROSS THIS REGION THIS AFTERNOON ACROSS N CT AND W MA.

&&

.HYDROLOGY...
CURRENT 4AM FRIDAY 4/23 KBOX GRIDS FOR THIS EVENT IS 1-2 INCHES SUN-
18Z TUE. NO FLOODING EXCEPT FOR POSSIBLE POOR DRAINAGE STREET. NOT
WORTHY OF HWO MENTION YET.

&&

.TIDES/COASTAL FLOODING...
ASTRO TIDES ARE HIGH AND THE MON NIGHT 11.3 TIDE AT BOS AT 0225Z
MIGHT SEE MINOR SPLASH OVER WITH A 1 FT SURGE POSSIBLE AND WAVE
HEIGHT OF 10-14 FT. DITTO THE POTENTIAL DURING FORENOON TUE SLIGHTLY
LOWER HIGH TIDE.

WAVE HEIGHT WERE 00Z/23 GFS WAVEWATCH BLENDED WITH THE PREV 4PM THU
KBOX FCST. NOT WORTHY OF HWO MENTION YET DUE TO WIND AND ASSTD WH
UNCERTAINTY.

THE PROBLEM...IF ANY...SHOULD BE CONFINED TO THE OCEAN EXPOSED E
MASS COASTAL WATERS.

&&

.CLIMATE...
WARM AND DRY APRIL FIRST 21 DAYS.

AVG TEMP    RAINFALL

BOS +6.3F   1 INCH BELOW NORMAL
BDL +8.1F   2 INCHES BELOW NORMAL
PVD +7.2    1.5 INCHES BELOW NORMAL
ORH +8.5    1.5 INCHES BELOW NORMAL

CLIPVD 4/22 VERSION WILL SHOW A TRACE OF SNOW...ASSOCIATED WITH THE
1/4 INCH DIAMETER HAIL THAT OCCURRED IN THE AFTN.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/NOCERA
NEAR TERM...EVT
SHORT TERM...FRANK/EVT
LONG TERM...DRAG
AVIATION...DRAG/EVT
MARINE...DRAG/FRANK
FIRE WEATHER...EVT
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Apr 23, 4:27 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
427 AM EDT FRI APR 23 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-240830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
427 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW PROBABILITY THAT A RED FLAG WARNING MAY NEED TO BE
ISSUED FOR PORTIONS OF...WESTERN AND CENTRAL MASSACHUSETTS AND
CONNECTICUT THIS AFTERNOON.

IN ADDITION...A FROST ADVISORY MAY BE NEEDED FOR PORTIONS OF NORTHERN
CONNECTICUT...RHODE ISLAND AND SOUTHEAST MASSACHUSETTS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A LOW PROBABILITY THAT A FROST ADVISORY WILL BE NEEDED FOR
NORTHERN CONNECTICUT...AS WELL AS PORTIONS OF BOTH RHODE ISLAND AND
EASTERN MASSACHUSETTS EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-240830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
427 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A LOW PROBABILITY OF NORTHEAST GALES TUESDAY AS A POTENTIAL
GALE CENTER DEVELOPS SOUTH OF NEW ENGLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Connecticut, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.